Drug-Induced Long QT Syndrome. Clinical Approaches To Tachyarrhythmias

  • ID: 2222061
  • Book
  • 120 Pages
  • John Wiley and Sons Ltd
1 of 4
To most cardiologists, the long QT syndrome is a relatively rare congenital and familial syndrome that affects children or young adults. However, in addition to congenital LQTS there is a series of acquired forms of the syndrome, usually resulting from exposure to drugs that extend the duration the QT interval. This prolongation may be the primary pharmacodynamic action of the drug, however a plethora of other drugs, including some types of antibiotic, antipsychotics, antidepressants, antimalarials and antihistamines may provoke QT interval prolongation.

The aim of the Clinical Approaches to Tachyarryhthmias series is to update the physician, cardiologist, and all those responsible for the the care of patients with cardiac arrhythmias. In this volume, Dr. Yap and Dr. Camm expose the data implicating a large number of drugs as potential QT prolongators.

Note: Product cover images may vary from those shown
2 of 4

Foreword

Preface

Introduction

Antiarrhythmic Drugs

Antihistamines

Psychotropic Drugs

Antimicrobial and Antimalarial Drugs

Prokinetics

Miscellaneous

Conclusion

References

Index

Note: Product cover images may vary from those shown
3 of 4

Loading
LOADING...

4 of 4
Yee Guan Yap
A. John Camm
Note: Product cover images may vary from those shown
5 of 4
Note: Product cover images may vary from those shown
Order Online - visit: https://www.researchandmarkets.com/reports/2222061
Adroll
adroll